全部成果分类

  • 数学物理学报英...(29)

按条件检索“29”条记录

已选条件: 出版物中文: 数学物理学报英文版 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. CONVERGENCE ANALYSIS OF MIXED VOLUME ELEMENT-CHARACTERISTIC MIXED VOLUME ELEMENT FOR THREE-DIMENSIONAL CHEMICAL OIL-RECOVERY SEEPAGE COUPLED PROBLEM SCOPUS SCIE

作者:Yuan, Yirang; Cheng, Aijie; Yang, Dangping; Li, Changfeng; Yang, Qing

作者机构:山东大学,中国.;School of Economics, Shandong University, Jinan 250100, China.;Institute of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2018,Vol.38,Issue.2,519-545

资源类型:期刊论文

WOS:000429892900010

2. NUMERICAL METHOD OF MIXED FINITE VOLUME-MODIFIED UPWIND FRACTIONAL STEP DIFFERENCE FOR THREE-DIMENSIONAL SEMICONDUCTOR DEVICE TRANSIENT BEHAVIOR PROBLEMS SCOPUS SCIE

作者:Yuan, Yirang; Yang, Qing; Li, Changfeng; Sun, Tongjun

作者机构:[YUAN, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ YANG, Q] School of Mathematical Sciences, Shandong Normal University, Jinan, 250014, China;[ LI, C] School of Economics, Shandong University, Jinan, 250100, China;[ SUN, T] School of Economics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2017,Vol.37,Issue.1,259-279

资源类型:期刊论文

WOS:000393444200019

3. RICCATI-TYPE RESULT FOR MEROMORPHIC SOLUTIONS OF SYSTEMS OF COMPOSITE FUNCTIONAL EQUATIONS SCOPUS SCIE

作者:Gao, Lingyun; Liu, Manli

作者机构:[GAO, L] Department of Mathematics, Jinan University, Guangzhou, 510632, China;[ LIU, M] School of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2017,Vol.37,Issue.6,1685-1694

资源类型:期刊论文

WOS:000417225400010

4. NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS WITH SHARED VALUES SCOPUS SCIE

作者:Chen, Wei; Tian, Honggen; Hu, Peichu

作者机构:[Chen, W] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Tian, H] School of Mathematics Science, Xinjiang Normal University, Urumqi, 830054, China;[ Hu, P] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2016,Vol.36,Issue.1,87-93

资源类型:期刊论文

WOS:000369351500006

5. THEORY AND APPLICATION OF FRACTIONAL STEP CHARACTERISTIC FINITE DIFFERENCE METHOD IN NUMERICAL SIMULATION OF SECOND ORDER ENHANCED OIL PRODUCTION SCOPUS SCIE

作者:Yuan, Yirang; Cheng, Aijie; Yang, Danping; Li, Changfeng

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Cheng, A] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, D] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Li, C] Institute of Mathematics, Shandong University, Jinan, 250100, China, School of Economics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2015,Vol.35,Issue.6,1547-1565

WOS被引数:2

资源类型:期刊论文

WOS:000365374100021

6. ON UNIQUENESS FOR ALGEBROID FUNCTIONS OF FINITE ORDER SCOPUS SCIE

作者:Zhang, Pingyuan; Hu, Peichu

作者机构:[Zhang, P] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Hu, P] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2015,Vol.35,Issue.3,630-638

WOS被引数:2

资源类型:期刊论文

WOS:000354661200009

7. ZEROS AND FIXED POINTS OF DIFFERENCE OPERATORS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Cui, Weiwei; Yang, Lianzhong

作者机构:[Cui, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2013,Vol.33,Issue.3,773-780

WOS被引数:1

资源类型:期刊论文

WOS:000319528500014

8. REPETITIVE CLUSTER-TILTED ALGEBRAS SCOPUS SCIE

作者:Zhang Shunhua; Zhang Yuehui

作者机构:[Shunhua, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Yuehui, Z] Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2012,Vol.32,Issue.4,1449-1454

资源类型:期刊论文

WOS:000306872100016

9. MULTIPLE POSITIVE SOLUTIONS FOR FIRST ORDER IMPULSIVE SINGULAR INTEGRO-DIFFERENTIAL EQUATIONS ON THE HALF LINE SCOPUS SCIE

作者:Guo Dajun

作者机构:[Dajun, G] Department of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2012,Vol.32,Issue.6,2176-2190

WOS被引数:3

资源类型:期刊论文

WOS:000311072200009

10. UNIQUENESS RESULTS OF MEROMORPHIC FUNCTIONS WHOSE DERIVATIVES SHARE FOUR SMALL FUNCTIONS SCOPUS SCIE

作者:Li Xiaomin; Yi Hongxun; Hu Haiyan

作者机构:[Xiaomin, L] Department of Mathematics, Ocean University of China, Qingdao 266100, China, Department of Physics and Mathematics, University of Eastern Finland, P. O. Box 111, 80101 Joensuu, Finland;[ Hongxun, Y] Department of Mathematics, Ocean University of China, Qingdao 266100, China;[ Haiyan, H] Department of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2012,Vol.32,Issue.4,1593-1606

WOS被引数:1

资源类型:期刊论文

WOS:000306872100028

11. SUBALGEBRAS AND FINITISTIC DIMENSIONS OF ARTIN ALGEBRAS SCOPUS SCIE

作者:Zhang Aiping; Zhang Shunhua

作者机构:[Aiping, Z] School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China;[ Shunhua, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.5,2033-2040

WOS被引数:1

资源类型:期刊论文

WOS:000295352500029

12. THE UPWIND FINITE DIFFERENCE METHOD FOR MOVING BOUNDARY VALUE PROBLEM OF COUPLED SYSTEM SCOPUS SCIE

作者:Yuan Yirang

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.3,857-881

资源类型:期刊论文

WOS:000290843200010

13. A RISK-SENSITIVE STOCHASTIC MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL OF JUMP DIFFUSIONS AND ITS APPLICATIONS SCOPUS SCIE

作者:Shi Jingtao; Wu Zhen

作者机构:[Jingtao, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhen, W] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.2,419-433

WOS被引数:7

资源类型:期刊论文

WOS:000289007900006

14. MULTIPLE POSITIVE SOLUTIONS FOR FIRST ORDER IMPULSIVE SUPERLINEAR INTEGRO-DIFFERENTIAL EQUATIONS ON THE HALF LINE SCOPUS SCIE

作者:Guo Dajun

作者机构:[Guo, D] Department of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.3,1167-1178

WOS被引数:6

资源类型:期刊论文

WOS:000290843200035

15. MULTI-DIMENSIONAL REFLECTED BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND THE COMPARISON THEOREM SCOPUS SCIE

作者:Zhen, Wu; Hua, Xiao

作者机构:[Zhen, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Hua, X] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2010,Vol.30,Issue.5,1819-1836

WOS被引数:7

资源类型:期刊论文

WOS:000282498900045

16. Meromorphic functions sharing two finite sets CSCD SCOPUS SCIE

作者:Lin, Weichuan; Yi, Hongxun

作者机构:[Weichuan, L] Department of Mathematics, Fujian Normal University, Fuzhou, 350007, China;[ Hongxun, Y] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2007,Vol.27,Issue.4,845-851

WOS被引数:4

资源类型:期刊论文

WOS:000250770600016

17. Finite difference fractional step methods for the transient behavior of a semiconductor device CSCD SCIE

作者:Yuan Yirang

作者机构:[Yuan Yirang] Institute of Mathematics, Shandong University, Jinan, ShanDong 250100, China.

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2005,Vol.25,Issue.3,427-438

WOS被引数:3

资源类型:期刊论文

WOS:000230984700006

18. On f-edge cover-colouring of simple graphs CSCD SCIE

作者:Song Huimin;Liu Guizhen

作者机构:[Song Huimin] Department of Applied Mathematics, Shandong University at Weihai, Weihai, ShanDong 264209, China.;[Liu Guizhen] Department of Mathematics, Shandong University, Jinan, ShanDong 250100, China.

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2005,Vol.25,Issue.1,145-151

WOS被引数:6

资源类型:期刊论文

WOS:000227449000017

19. A finite volume element method for thermal convection problems CSCD SCOPUS SCIE

作者:芮洪兴

作者机构:[Rui, H] Sch. of Math. and System Science, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2004,Vol.24,Issue.1,129-138

WOS被引数:1

资源类型:期刊论文

WOS:000220435100015

20. Forward-backward stochastic differential equations with stopping time CSCD SCOPUS SCIE

作者:吴臻

作者机构:[Wu, Z] Sch. of Math. and System Sciences, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2004,Vol.24,Issue.1,91-99

WOS被引数:4

资源类型:期刊论文

WOS:000220435100011

共 2 页, 29 条记录

TOP